# SDR SWAA2021061771375

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL 232RF HAS CRACK AND MANY DENTS. ; / NEW PANEL RECEIVED. ITEM WILL BE INSTALLED ON TTG8Q0050E7Y.; CORRECTION NR # TTG8Q004NVVQ.; VERIFIED 1; 2.
